Hello.I'm having stomach discomfort which I have no idea where from. At first I thought it was indigestion, but I'm not sure. Today is the 2nd day, I thought it was just minor indigestion or something (I sometimes get gassy stomach if I didn't eat properly). However, it didn't feel like it this time. Today it's still there. Then I remembered I just recently started taking Lifestream's Chollera. I used to take Sun Chollera a few years ago but had no side effects. I took Lifestream Chollera (smaller pills) before but I didn't notice any side effects, but I wasn't taking it regularly and it was low dose. This time I took it regularly and on the higher dose, it's been 4 days in a row now. I read the label and it said that it could cause stomach upset. I also read online that it could upset the stomach, could cause intestinal pain, vomiting, etc as the result of the detoxification effects chollera has (in other words, it's a sign that it's working).
My stomach discomfort is gassy, tight and stitch-like, in the lower ab part, mostly on the right, but occasionally I feel it in the middle and slightly to the left as well. I pass gas more often in this 2 days. It's not tender. I feel almost bloated like my period is about to come (it's not due for 2 more weeks).
My question is, has anyone used chollera had this happened? What did you do and how long did it last? Otherwise, anyone has any clue of what this could be?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.